# SDR QXEA2012081300786

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 12,857 hours, 13,969 cycles
- Engine: Pwc PW150A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON, FORWARD F/A CONTROL PANEL IS NOT ILLUMINATING.   RELAMPED,  OPS CHECK GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
